# SDR LR7A2016061400840

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60071
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JC HC5321, FOUND THE RT HORIZONTAL STABILIZER LOWER SKIN CORRODED BEYOND REMOVAL LIMITS IN LOCALIZED AREA AT HSS68R, FS1041, WL260.  REPAIRED IAW SRM FIG 55-20-06.
